On the moving block bootstrap under long range dependence
S. N. Lahiri
Statistics & Probability Letters, 1993, vol. 18, issue 5, 405-413
Abstract:
It is shown that, under some conditions, the moving block bootstrap provides valid approximation to the distribution of the normalized sample mean Tn for a class of long-range dependent observations if and only if Tn is asymptotically normal.
Keywords: Bootstrap; long-range; dependence; sample; mean; stationarity (search for similar items in EconPapers)
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (22)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(93)90035-H
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:18:y:1993:i:5:p:405-413
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().